Volume 20, Issue 2
Expansion of Step-Transition Operator of Multi-Step Method and Its Applications (I)

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 185-196.

Published online: 2002-04

Preview Full PDF 273 2973
Export citation
  • Abstract
We expand the step-transition operator of any linear multi-step method with order $s \ge 2 \ {\rm up} \ {\rm to} \ O({\tau^{s+5}})$. And through examples we show how much the perturbation of the step-transition operator caused by the error of initial value is.
  • Keywords

Multi-step method, Step-transition operator, Expansion.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-185, author = {Yi-Fa Tang , }, title = {Expansion of Step-Transition Operator of Multi-Step Method and Its Applications (I)}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {2}, pages = {185--196}, abstract = { We expand the step-transition operator of any linear multi-step method with order $s \ge 2 \ {\rm up} \ {\rm to} \ O({\tau^{s+5}})$. And through examples we show how much the perturbation of the step-transition operator caused by the error of initial value is. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8909.html} }
TY - JOUR T1 - Expansion of Step-Transition Operator of Multi-Step Method and Its Applications (I) AU - Yi-Fa Tang , JO - Journal of Computational Mathematics VL - 2 SP - 185 EP - 196 PY - 2002 DA - 2002/04 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8909.html KW - Multi-step method, Step-transition operator, Expansion. AB - We expand the step-transition operator of any linear multi-step method with order $s \ge 2 \ {\rm up} \ {\rm to} \ O({\tau^{s+5}})$. And through examples we show how much the perturbation of the step-transition operator caused by the error of initial value is.
Yi-Fa Tang. (1970). Expansion of Step-Transition Operator of Multi-Step Method and Its Applications (I). Journal of Computational Mathematics. 20 (2). 185-196. doi:
Copy to clipboard
The citation has been copied to your clipboard